# SDR C2XA10SH138

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 19,112 hours, 10,162 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHV - DURING FLIGHT BAGGAGE DOOR OPEN INDICATION IN FLIGHT.  PERFORMED OPS CHECK OF BAGGAGE DOOR IAW EMB 145 XR AMM 52-70-00.  NO FAULTS PRESENT AT THIS TIME.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
